Cookies?
Library Header Image
LSE Research Online LSE Library Services

Distance between behaviours

Sasane, Amol J. (2003) Distance between behaviours. International Journal of Control, 76 (12). pp. 1214-1223. ISSN 0020-7179

Full text not available from this repository.
Identification Number: 10.1080/0020717031000138647
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/tf/00207179.html
Additional Information: © 2003 Taylor & Francis
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 13 Oct 2008 13:08
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/17164

Actions (login required)

View Item View Item